MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT L; DRILL GUIDES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT L; DRILL GUIDES
Model Number 420578
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following problem occurred during the implantation of the knee prosthesis: after correct placement of the femoral trumach template, the femoral receiving surface was formed.The probe stopped at 6 mm on the suprapatellar surface.Because of this, we had to resize, and by reshaping the femoral surface, we were able to glue 2 numbers smaller prostheses with security.In this size the prosthesis rested well but unfortunately due to the size reduction they also had to adjust the size of the tibial tray.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device could not confirm the reported event.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : a device history record (dhr) review was performed.The review found one non-conformance (nr-0138283) against the provided lot number.The nr was for a batch of resin not meeting a material specification, and it is not related to the current reported event of a sizing issue.Corrected: h3, h5.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4) investigation summary
=
> update 20-jan-2022: the investigation was re-opened upon receipt of post-op x-rays.Examination of the returned device and provided x-ray images could not confirm the reported event.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot
=
> a device history record (dhr) review was performed.The review found one non-conformance (nr-0138283) against the provided lot number.The nr was for a batch of resin not meeting a material specification, and it is not related to the current reported event of a sizing issue.

Brand Name
TRUMATCH CT PIN GUIDE KIT L
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11056043
Report Number1818910-2020-27456
Device Sequence Number14172092
Product Code NJL
UDI-Device Identifier10603295430797
UDI-Public10603295430797
Combination Product (Y/N)N
Initial Reporter CountryHU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420578
Device Catalogue Number420578
Device Lot Number25027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/04/2021
01/21/2021
03/01/2021
01/20/2022
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/13/2021
01/28/2021
03/01/2021
01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown